Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Free summands in maximal Cohen-Macaulay approximations and Eisenbud operators over hypersurface rings


Author: Alex Martsinkovsky
Journal: Proc. Amer. Math. Soc. 115 (1992), 915-921
MSC: Primary 13C14
MathSciNet review: 1086584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Eisenbud operator of a module over a complete hypersurface ring completely determines the delta invariants of this module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C14

Retrieve articles in all journals with MSC: 13C14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086584-7
Keywords: Maximal Cohen-Macaulay approximation, Eisenbud operator, delta invariant
Article copyright: © Copyright 1992 American Mathematical Society